# SDR NACA2025052400002

- Difficulty date: May 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,384 hours, 22,226 cycles
- Engine: Pwa PW4060
- Engine time: 90,337 hours, 13,012 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 400FT AGL, ENG #2 EGT EXCEEDED LIMITS, TOPPED AT 650 DEGREES F AFTER 3 SECONDS. REDUCED THRUST, EGT STAYED WITHIN LIMITS. ON FURTHER CLIMB, #2 OIL TEMP APPROACHED LIMITS (158 DEGREES F). INSPECTED RH ENGINE AND FOUND INTERMEDIATE BLEED AIR DUCT CRACKED. REMOVED AND REPLACED DUCT IAW AMM 36-11-01 NO LEAKS NOTED.
